TY - JOUR T1 - Rotational surfaces with Cheng-Yau operator in Galilean 3-spaces AU - Kelleci Akbay, Alev PY - 2021 DA - April DO - 10.15672/hujms.612730 JF - Hacettepe Journal of Mathematics and Statistics PB - Hacettepe University WT - DergiPark SN - 2651-477X SP - 365 EP - 376 VL - 50 IS - 2 LA - en AB - In this paper, we study three types of rotational surfaces in Galilean 3-spaces. We classify rotational surfaces satisfying $$L_1G=F(G+C)$$for some constant vector $C\in \mathbb{G}^3$ and smooth function $F$, where $L_1$ denotes the Cheng-Yau operator. KW - Cheng-Yau operator KW - Rotational surfaces KW - Galilean spaces KW - $L_1$-pointwise 1-type CR - [1] L.J. Alias and N. Gurbuz, An extension of Takashi theorem for the linearized operators of the highest order mean curvatures, Geom. Dedicata 121, 113-127, 2006. CR - [2] M.E. Aydin, A.O. Oğrenmis and M. Ergut, Classification of factorable surfaces in the pseudo-Galilean space, Glas. Mat. Ser. III 50 (2), 441-451, 2015. CR - [3] B.Y. Chen, Total mean curvature and submanifolds finite type, World Scientific Publ., New Jersey, 1984. CR - [4] B.Y. Chen, A report on submanifolds of finite type, Soochow J. Math. 22, 117-337, 1996. CR - [5] B.Y. Chen, M. Choi, and Y.H. Kim, Surfaces of revolution with pointwise 1-type Gauss map, J. Korean Math. Soc. 42, 447-455, 2005. CR - [6] B.Y. Chen, J. Morvan and T. Nore, Energy, tension and finite type maps, Kodai Math. J. 9, 406-418, 1986. CR - [7] B.Y. Chen, and P. Piccinni, Submanifolds with finite type Gauss map, Bull. Austral. Math. Soc. 35 (2), 161-186, 1987. CR - [8] S.Y. Cheng and S.T. Yau, Hypersurfaces with constant scalar curvature, Math. Ann. 225, 195-204, 1977. CR - [9] M. Dede, Tubular surfaces in Galilean space, Math. Commun. 18, 209-217, 2013. CR - [10] M. Dede, C. Ekici and W. Goemans, Surfaces of revolution with vanishing curvature in Galilean 3-space, J. Math. Physics, Analysis, Geometry 14 (2), 141-152, 2018. CR - [11] U. Dursun, Hypersurfaces with pointwise 1-type Gauss map, Taiwanese J. Math. 11 (5), 1407-1416, 2007. CR - [12] S.M.B. Kashani, On some $L_1-$finite type (hyper)surfaces in $\mathbb R^{n+1}$, Bull. Korean Math. Soc. 46 (1), 35-43, 2009. CR - [13] U.H. Ki, D.S. Kim, Y. H. Kim and Y.M. Roh, Surfaces of revolution with pointwise 1-type Gauss map in Minkowski 3-space, Taiwan. J. Math. 13 (1), 317-338, 2009. CR - [14] D.S. Kim, J.R. Kim and Y. H. Kim, Cheng-Yau operator and Gauss map of surfaces of revolution, Bull. Malays. Math. Sci. Soc. 39 (4), 1319-1327, 2016. CR - [15] Y.H. Kim and N.C. Turgay, Surfaces in $\mathbb{E}^3$ with $L_1-$pointwise 1-type Gauss map, Bull. Korean Math. Soc. 50 (3), 935-949, 2013. CR - [16] Y.H. Kim and N.C. Turgay, On the helicoidal surfaces in $\mathbb{E}^3$ with $L_1-$pointwise 1-type Gauss map, Bull. Korean Math. Soc. 50, 1345-1356, 2013. CR - [17] Y.H. Kim and D.W. Yoon, Ruled surfaces with pointwise 1-type Gauss map, J. Geom. Phys. 34 (3-4), 191-205, 2000. CR - [18] Z.M. Sipus, Ruled Weingarten surfaces in Galilean space, Period. Math. Hungar. 56, 213-225, 2008. CR - [19] Z.M. Sipus and B. Divjak, Translation surfaces in the Galilean space, Glas. Mat. Ser. III 46, No. 66, 455-469, 2011. CR - [20] Z.M. Sipus, and B. Divjak, Surfaces of constant curvature in pseudo-Galilean space, Int. J. Math. Sci. 2012, Art. ID 375264, 28 pp, 2012. CR - [21] D. Palman, Drehyzykliden des Galileischen Raumes $G_3$, Math. Pannon. 2 (1), 98-104, 1991. UR - https://doi.org/10.15672/hujms.612730 L1 - https://dergipark.org.tr/en/download/article-file/795798 ER -